# SDR DXTA2009030203523

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 636 hours, 409 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 99144559
- Part serial: 0349
- Condition: Warning Light
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WHILE GEAR HANDLE WAS SELECTED UP, THE MAINS INDICATED UP, THE NOSE INDICATION WAS DOWN AND LOCKED WITH THE UNLOCK LIGHT ILLUMINATED.  REPLACED POWER STEERING UNIT IAW MM 32-50-00.  NOSE WHEEL STEERING SYS RIGGED IAW MM 32-50-00. HYD SYS BLEEDING CARRIED OUT IAW MM 12-10-15.  NOSE WHEEL STEERING FUNCTIONAL TESTS CARRIED OUT OK.  IAW MM 32-50-00.
